# SDR 96ZZZX1749

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, BS 1030 FLOOR BEAM CAP IS CORRODED AT LBL 9 FLOOR PANEL ATTACH HOLES.  REMOVED DAMAGED AREA BS 1030 FLOOR BEAM CAP AT LBL 9 PER SRM 51-10-6 AND INSTALLED UPPER CHORD BEAM REPAIR PER SRM 53-10-8 P.18 FIG. 3.  SIZE OF REPAIR 14 INCH BY 2 INCH BY 2 INCH CHORD BAC 1505-100617 PLUS 22120 7075-T73 SUPPORT ANGLE BAC 1490-2837 7075-T6.  REINFORCEMENT STRAP BAC 1512-3396 AND BAC 1512-3353 7075-T6.   TAT:  45,788.3 HRS.  TAC:  29,959.
